# SDR 2002FA0001165

- Difficulty date: October 9, 2002
- Submitted: October 9, 2002
- Operation: General aviation
- Aircraft: N6584S
- Make and model: Cessna TR182
- Aircraft serial: R18201692
- Aircraft time: 9,500 hours
- System (JASC): 3211 · Main Landing Gear Attach Section
- Part: Fitting
- Part number: 22411001
- Condition: Cracked
- Location: Mlg
- Part time: 9,500 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MLG AXLE ATTACHMENT FITTING,  FOUND CRACKED AT TOP OUTBOARD EDGE.  CRACK IS VISIBLE WITHOUT ADDITIONAL AIDS.  CRACK ORIGINATES AT THIN EDGE WHERE FITTING WAS MACHINED DURING MANUFACTURE.  CRACK IS ALSO IN ALIGNMENT WITH FORGING LINE.
